-
1
-
-
0025132577
-
A time-delay model of single-species growth with stage structure
-
W.G. Aiello, H.I. Freedman, A time-delay model of single-species growth with stage structure, Math. Biosci. 101 (1990) 139-153.
-
(1990)
Math. Biosci.
, vol.101
, pp. 139-153
-
-
Aiello, W.G.1
Freedman, H.I.2
-
3
-
-
0003667965
-
Mathematical Structures of Epidemic Systems
-
Springer, Berlin
-
V. Capasso, Mathematical Structures of Epidemic Systems, Springer, Berlin, 1993.
-
(1993)
-
-
Capasso, V.1
-
4
-
-
0001283333
-
Stability of fixed points for order-preserving discrete-time dynamical systems
-
E.N. Dancer, P. Hess, Stability of fixed points for order-preserving discrete-time dynamical systems, J. Reine Angew. Math. 419 (1991) 125-139.
-
(1991)
J. Reine Angew. Math.
, vol.419
, pp. 125-139
-
-
Dancer, E.N.1
Hess, P.2
-
6
-
-
0000655219
-
Global asymptotics in some quasimonotone reaction-diffusion systems with delay
-
H.I. Freedman, X.-Q. Zhao, Global asymptotics in some quasimonotone reaction-diffusion systems with delay, J. Differential Equations 137 (1997) 340-362.
-
(1997)
J. Differential Equations
, vol.137
, pp. 340-362
-
-
Freedman, H.I.1
Zhao, X.-Q.2
-
7
-
-
0000802714
-
Global attractivity in a nonlocal reaction-diffusion model
-
H.I. Freedman, X.-Q. Zhao, Global attractivity in a nonlocal reaction-diffusion model, Fields Inst. Comm. 21 (1999) 175-186.
-
(1999)
Fields Inst. Comm.
, vol.21
, pp. 175-186
-
-
Freedman, H.I.1
Zhao, X.-Q.2
-
8
-
-
0003293929
-
Asymptotic Behavior of Dissipative Systems
-
American Mathematical Society, Providence, RI
-
J.K. Hale, Asymptotic Behavior of Dissipative Systems, in: Mathematical Surveys and Monographs, Vol. 25, American Mathematical Society, Providence, RI, 1988.
-
(1988)
Mathematical Surveys and Monographs
, vol.25
-
-
Hale, J.K.1
-
9
-
-
0003304963
-
Geometric Theory of Semilinear Parabolic Equations
-
Springer, Berlin
-
D. Henry, Geometric Theory of Semilinear Parabolic Equations, in: Lecture Notes in Mathematics, Vol. 840, Springer, Berlin, 1981.
-
(1981)
Lecture Notes in Mathematics
, vol.840
-
-
Henry, D.1
-
10
-
-
0003323485
-
Periodic-parabolic Boundary Value Problems and Positivity
-
Series, 247, Longman Scientific and Technical, New York
-
P. Hess, Periodic-parabolic Boundary Value Problems and Positivity, in: Pitman Research Notes in Mathematics, Series, 247, Longman Scientific and Technical, New York, 1991.
-
(1991)
Pitman Research Notes in Mathematics
-
-
Hess, P.1
-
11
-
-
0002616658
-
Convergence in almost periodic competition diffusion systems
-
G. Hetzer, W. Shen, Convergence in almost periodic competition diffusion systems, J. Math. Anal. Appl. 262 (2001) 307-338.
-
(2001)
J. Math. Anal. Appl.
, vol.262
, pp. 307-338
-
-
Hetzer, G.1
Shen, W.2
-
12
-
-
33745815315
-
Stability and convergence in strongly monotone dynamical systems
-
M.W. Hirsch, Stability and convergence in strongly monotone dynamical systems, J. Reine Angew. Math. 383 (1988) 1-53.
-
(1988)
J. Reine Angew. Math.
, vol.383
, pp. 1-53
-
-
Hirsch, M.W.1
-
13
-
-
0013080773
-
Positive equilibria and convergence in subhomogeneous monotone dynamics
-
X. Liu, D. Siegel (Eds.), Marcel Dekker, New York
-
M.W. Hirsch, Positive equilibria and convergence in subhomogeneous monotone dynamics, in: X. Liu, D. Siegel (Eds.), Comparison Methods and Stability Theory, Lecture Notes in Pure and Applied Mathematics, Vol. 162, Marcel Dekker, New York, 1994, pp. 169-187.
-
(1994)
Comparison Methods and Stability Theory, Lecture Notes in Pure and Applied Mathematics
, vol.162
, pp. 169-187
-
-
Hirsch, M.W.1
-
14
-
-
0002008380
-
Chain transitivity, attractivity and strong repellors for semidynamical systems
-
M.W. Hirsch, H.L. Smith, X.-Q. Zhao, Chain transitivity, attractivity and strong repellors for semidynamical systems, J. Dyn. Differential Equations 13 (2001) 107-131.
-
(2001)
J. Dyn. Differential Equations
, vol.13
, pp. 107-131
-
-
Hirsch, M.W.1
Smith, H.L.2
Zhao, X.-Q.3
-
15
-
-
23044527501
-
Estimates for the principal spectrum point for certain time-dependent parabolic operators
-
V. Hutson, W. Shen, G.T. Vickers, Estimates for the principal spectrum point for certain time-dependent parabolic operators, Proc. Amer. Math. Soc. 129 (2001) 1669 -1679.
-
(2001)
Proc. Amer. Math. Soc.
, vol.129
, pp. 1669-1679
-
-
Hutson, V.1
Shen, W.2
Vickers, G.T.3
-
16
-
-
38249003751
-
A limit set trichotomy for self-mappings of normal cones in Banach spaces
-
U. Krause, R.D. Nussbaum, A limit set trichotomy for self-mappings of normal cones in Banach spaces, Nonlinear Anal. TMA 20 (1993) 855-870.
-
(1993)
Nonlinear Anal. TMA
, vol.20
, pp. 855-870
-
-
Krause, U.1
Nussbaum, R.D.2
-
17
-
-
0001338184
-
Hilbert's projective metric and iterated nonlinear maps
-
No. 391, Amexican Mathematical Society, Providence, RI
-
R.D. Nussbaum, Hilbert's projective metric and iterated nonlinear maps, in: Memoirs of the American Mathematical Society, No. 391, Amexican Mathematical Society, Providence, RI, 1988.
-
(1988)
Memoirs of the American Mathematical Society
-
-
Nussbaum, R.D.1
-
18
-
-
0000036624
-
Some nonlinear weak ergodic theorems
-
R.D. Nussbaum, Some nonlinear weak ergodic theorems, SIAM J. Math. Anal. 21 (1990) 436-460.
-
(1990)
SIAM J. Math. Anal.
, vol.21
, pp. 436-460
-
-
Nussbaum, R.D.1
-
19
-
-
0003298777
-
Lifting properties in skew-product flows with applications to differential equations
-
No. 190, American Mathematical Society, Providence, RI
-
R.J. Sacker, G.R. Sell, Lifting properties in skew-product flows with applications to differential equations, in: Memoirs of the American Mathematical Society, No. 190, Vol. 11, American Mathematical Society, Providence, RI, 1977.
-
(1977)
Memoirs of the American Mathematical Society
, vol.11
-
-
Sacker, R.J.1
Sell, G.R.2
-
20
-
-
0004009536
-
Topological Dynamics and Ordinary Differential Equations
-
Van Nostrand Reinhold, London
-
G. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand Reinhold, London, 1971.
-
(1971)
-
-
Sell, G.1
-
21
-
-
0013080113
-
Almost automorphic and almost periodic dynamics in skew-product semillows
-
No. 647, American Mathematical Society, Providence, RI
-
W. Shen, Y. Yi, Almost automorphic and almost periodic dynamics in skew-product semillows, in: Memoirs of the American Mathematical Society, No. 647, Vol. 136, American Mathematical Society, Providence, RI, 1998.
-
(1998)
Memoirs of the American Mathematical Society
, vol.136
-
-
Shen, W.1
Yi, Y.2
-
22
-
-
0003045466
-
Convergence in almost periodic Fisher and Kolmogorov models
-
W. Shen, Y. Yi, Convergence in almost periodic Fisher and Kolmogorov models, J. Math. Biol. 37 (1998) 84-102.
-
(1998)
J. Math. Biol.
, vol.37
, pp. 84-102
-
-
Shen, W.1
Yi, Y.2
-
23
-
-
0007452641
-
Cooperative systems of differential equations with concave nonlinearities
-
H.L. Smith, Cooperative systems of differential equations with concave nonlinearities, Nonlinear Anal. TMA 10 (1986) 1037-1052.
-
(1986)
Nonlinear Anal. TMA
, vol.10
, pp. 1037-1052
-
-
Smith, H.L.1
-
24
-
-
0003270907
-
Monotone Dynamical Systems, An Introduction to the Theory of Competitive and Cooperative Systems
-
American Mathematical Society, Providence, RI
-
H.L. Smith, Monotone Dynamical Systems, An Introduction to the Theory of Competitive and Cooperative Systems, in: Mathematical Surveys and Monographs, Vol. 41, American Mathematical Society, Providence, RI, 1995.
-
(1995)
Mathematical Surveys and Monographs
, vol.41
-
-
Smith, H.L.1
-
25
-
-
0001940401
-
Asymptotic behavior of discrete-time semigroups of sublinear, strongly increasing mappings with applications in biology
-
P. Takáč, Asymptotic behavior of discrete-time semigroups of sublinear, strongly increasing mappings with applications in biology, Nonlinear Anal. TMA 14 (1990) 35-42.
-
(1990)
Nonlinear Anal. TMA
, vol.14
, pp. 35-42
-
-
Takáč, P.1
-
26
-
-
0030174748
-
Convergence in the part metric for discrete dynamical systems in ordered topological cones
-
P. Takáč, Convergence in the part metric for discrete dynamical systems in ordered topological cones, Nonlinear Anal. TMA 26 (1996) 1753-1777.
-
(1996)
Nonlinear Anal. TMA
, vol.26
, pp. 1753-1777
-
-
Takáč, P.1
-
27
-
-
0013081169
-
Asymptotic proportionality (weak ergodicity) and conditional asymptotic equality of solutions to time-heterogeneous sublinear difference and differential equations
-
H.R. Thieme, Asymptotic proportionality (weak ergodicity) and conditional asymptotic equality of solutions to time-heterogeneous sublinear difference and differential equations, J. Differential Equations 73 (1988) 237-268.
-
(1988)
J. Differential Equations
, vol.73
, pp. 237-268
-
-
Thieme, H.R.1
-
28
-
-
22644452774
-
Uniform weak implies uniform strong persistence for non-autonomous semiflows
-
H.R. Thieme, Uniform weak implies uniform strong persistence for non-autonomous semiflows, Proc. Amer. Math. Soc. 127 (1999) 2395-2403.
-
(1999)
Proc. Amer. Math. Soc.
, vol.127
, pp. 2395-2403
-
-
Thieme, H.R.1
-
29
-
-
0033841964
-
Uniform persistence and permanence for non-autonomous semiflows in population biology
-
H.R. Thieme, Uniform persistence and permanence for non-autonomous semiflows in population biology, Math. Biosci. 166 (2000) 173-201.
-
(2000)
Math. Biosci.
, vol.166
, pp. 173-201
-
-
Thieme, H.R.1
-
30
-
-
84966219504
-
On certain contraction mappings in a partially ordered vector space
-
A.C. Thompson, On certain contraction mappings in a partially ordered vector space, Proc. Amer. Math. Soc. 14 (1963) 438-443.
-
(1963)
Proc. Amer. Math. Soc.
, vol.14
, pp. 438-443
-
-
Thompson, A.C.1
-
31
-
-
0001707665
-
Global asymptotic behavior in almost periodic Kolmogorov equations and chemostat models
-
J. Wu, X.-Q. Zhao, X. He, Global asymptotic behavior in almost periodic Kolmogorov equations and chemostat models, Nonlinear World 3 (1996) 589-611.
-
(1996)
Nonlinear World
, vol.3
, pp. 589-611
-
-
Wu, J.1
Zhao, X.-Q.2
He, X.3
-
32
-
-
0000313693
-
Uniform persistence and periodic coexistence states in infinite-dimensional periodic semiflows with applications
-
X.-Q. Zhao, Uniform persistence and periodic coexistence states in infinite-dimensional periodic semiflows with applications, Canad. Appl. Math. Quart. 3 (1995) 473-495.
-
(1995)
Canad. Appl. Math. Quart.
, vol.3
, pp. 473-495
-
-
Zhao, X.-Q.1
-
33
-
-
0000224082
-
Global attractivity and stability in some monotone discrete dynamical systems
-
X.-Q. Zhao, Global attractivity and stability in some monotone discrete dynamical systems, Bull. Austral. Math. Soc. 53 (1996) 305-324.
-
(1996)
Bull. Austral. Math. Soc.
, vol.53
, pp. 305-324
-
-
Zhao, X.-Q.1
-
34
-
-
0001985801
-
Asymptotic behavior for asymptotically periodic semiflows with applications
-
X.-Q. Zhao, Asymptotic behavior for asymptotically periodic semiflows with applications, Comm. Appl. Nonlinear Anal. 3 (1996) 43-66.
-
(1996)
Comm. Appl. Nonlinear Anal.
, vol.3
, pp. 43-66
-
-
Zhao, X.-Q.1
-
35
-
-
0013126266
-
Uniform persistence in processes with application to nonautonomous competitive models
-
X.-Q. Zhao, Uniform persistence in processes with application to nonautonomous competitive models, J. Math. Anal. Appl. 258 (2001) 87-101.
-
(2001)
J. Math. Anal. Appl.
, vol.258
, pp. 87-101
-
-
Zhao, X.-Q.1
-
36
-
-
0013174737
-
Global asymptotic behavior of some cooperative systems of functional differential equations
-
X.-Q. Zhao, Z.-J. Jing, Global asymptotic behavior of some cooperative systems of functional differential equations, Canad. Appl. Math. Quart. 4 (1996) 421-444.
-
(1996)
Canad. Appl. Math. Quart.
, vol.4
, pp. 421-444
-
-
Zhao, X.-Q.1
Jing, Z.-J.2
|